# SDR UPS02439274

- Difficulty date: August 20, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LG W/W STA 1241 CANTED B/H DRAIN TUBE FITTING COVER PLATE FOUND CRACK AT LBL 98.     LT LG W/W STA 1241 CANTED B/H DRAIN TUBE FITTING COVER PLATE REPLACE AS  PER SRM 51-10-01 PG 8 AND FASTENERS INSTALLED AS PER SRM 51-30-02.
